# SDR ASAA2021091435944

- Difficulty date: September 14, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 29,584 hours, 9,414 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI INTO GATE FMC DISAGREE APPEARED FOR A FEW MOMENTS THEN DISAPPEARED. GROUNDED - YES. INFO NOTED.
